Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Sep 10, 2015, 3:21 PM CDT for Clarke County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Sep 10, 2015, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 126 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746
WWUS84 KJAN 102021
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU SEP 10 2015
MSZ058-102045-
CLARKE MS-
321 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARKE COUNTY UNTIL 345
PM CDT...
AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SABLE TO NEAR
ORANGE...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SABLE AROUND 330 PM CDT.
MIDDLETON AND SYKES AROUND 340 PM CDT.
QUITMAN AND SNELL AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PACHUTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3201 8846 3203 8891 3217 8891 3223 8880
3223 8843
TIME...MOT...LOC 2021Z 268DEG 22KT 3216 8874 3206 8888
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Sep 10, 3:18 PM CDT, 3 minutes earlier.
Area forecast discussion, Sep 10, 3:18 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 318 PM CDT THU SEP 10 2015 .DISCUSSION...COLD FRONT...ALONG AN ELD...GWO...CBM LINE AT 19Z...WILL CONTINUE TO LIMP SOUTH TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND SOUTH OF IT...MAINLY DURING THE EVENING. THE FRONT WILL TEMPORARILY STALL OVER THE FAR SOUTH TOWARD MORNING. MEANWHILE...IMPRESSIVE MID LEVEL TROF DIGGING OVER THE MS VALLEY TONIGHT WILL PUSH A STRONG COLD FRONT INTO THE AREA BY FRIDAY AFTERNOON. WHILE THE BEST COVERAGE OF STORMS LOOKS TO BE OVER THE SOUTH IN PROXIMITY TO STALLED BOUNDARY...INCOMING COLD FRONT SHOULD BE CLOSE ENOUGH BY MID/LATE AFTERNOON TO FIRE OFF A GOOD SCATTERING OF SHOWERS AND A FEW THUNDERSTORMS OVER THE NORTH. THE FRONT WILL CONTINUE A STRONG SOUTHWARD PUSH WITH CONVECTION PUSHING THROUGH THE MAJORITY OF THE FORECAST AREA DURING THE EVENING AND OVERNIGHT. THE EXCEPTION WILL BE THE FAR SE WHERE CONVECTION WILL CONTINUE INTO SATURDAY MORNING...BUT EXPECT THIS AREA TO EXIT BEFORE NOON. MUCH COOLER/DRIER AIR WILL POUR INTO THE REGION LATE FRIDAY NIGHT/SATURDAY. WHILE WOULD NOT NECESSARILY EXPECT A GOOD RADIATIONAL COOLING NIGHT WITH SURFACE HIGH PRESSURE STILL TO THE NORTHWEST OF THE AREA...OVER AR...AND EXPECTED COLD AIR ADVECTION CONTINUING SATURDAY NIGHT...LOW TO MID 40S DEWPOINTS WILL HAVE ALREADY BEEN RESIDENT OVER THE AREA SOME 6-8 HOURS BEFORE DAWN SUNDAY. THUS...WITH SUCH DRY AIR AND RELATIVELY LIGHT WINDS OVERNIGHT...THINK DECOUPLING WILL OCCUR RESULTING IN TEMPS FALLING OFF TO THEIR LOWEST POTENITAL OF LOW TO MID 50S. WHILE THE CENTER OF THE SURFACE HIGH PRESSURE WILL MOVE EAST INTO THE TN VALLEY SUNDAY NIGHT...RIDGE AXIS WILL EXTEND SW FROM THERE ACROSS THE CWA. LIGHT WINDS DURING THE EARLY EVENING ALONG WITH CONTINUED DRY AIR WILL ALLOW FOR ANOTHER GOOD RADIATIONAL COOLING NIGHT AND TEMPS TO ONCE AGAIN FALL INTO THE LOW TO MID 50S./26/ CONCERNING STORM POTENTIAL FRIDAY EVENING...THERE IS A STRONG SIGNAL IN THE GUIDANCE FOR AT LEAST A BROKEN LINE OF STORMS TO DEVELOP AHEAD OF THE COLD FRONT EARLY FRIDAY EVENING OVER NORTHERN PORTIONS OF THE ARKLAMISS. THE TIMING SUGGESTS THERE MAY BE SOME IMPACTS...MAINLY DUE TO LIGHTNING...FOR OUTDOOR ACTIVITIES DURING THAT TIME FRAME. FOR NOW THE MODEL CONSENSUS IS THAT THERE WILL BE FAIRLY STEEP MID LEVEL LAPSE RATES (H850-500 6.5 TO 7 DEG C/KM)...BUT BOUNDARY LAYER QUALITY WILL BE RELATIVELY LOW GIVEN THE DRIER DEWPOINTS PRECEDING THE FRONTAL CONVERGENCE AND EXPECT MIXED- LAYER BASED INSTABILITY TO BE WEAK. THE COMBINATION OF LIFT AND DEEP LAYER FLOW SHOULD BE SUFFICIENT FOR MULTICELL CONVECTION...AND 0-3KM SHEAR VECTORS OF 15-20KTS MAY SUPPORT A FEW STRONG WIND GUSTS WHERE ANY FAVORABLE SECTOR/SEGMENT ORIENTATION OCCURS. WILL HOLD OFF ON ANY EXPLICIT MENTION OF STRONG/SEVERE STORMS IN HWO/GRAPHICS GIVEN QUESTIONABLE INSTABILITY. /EC/ && .AVIATION...SCATTERED SHRA/TSRA WILL BE MOST PREVALENT IN SOUTHERN PORTIONS OF THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. THERE IS SOME CHANCE FOR LIFR FOG/STRATUS LATE TONIGHT INTO EARLY FRIDAY MORNING AT HBG GIVEN THE PRESENCE OF A WEAK FRONT AND HIGH BOUNDARY LAYER MOISTURE WITH LIGHT MIXING. OTHER SITES WILL MOST LIKELY EXPERIENCE MVFR RESTRICTIONS DUE TO MIST IF ANYTHING. VFR CONDITIONS WILL PREVAIL THEREAFTER...BUT ANOTHER ROUND OF TSRA LOOKS PROBABLE ALONG/AHEAD OF A STRONG COLD FRONT FRIDAY EVENING WITH GREATEST POTENTIAL AT GLH/GWO/GTR EARLY FRIDAY EVENING. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 87 66 80 / 21 34 51 13 MERIDIAN 70 87 66 80 / 27 30 55 17 VICKSBURG 72 87 64 80 / 20 33 41 13 HATTIESBURG 72 86 69 82 / 42 55 31 28 NATCHEZ 71 85 67 79 / 42 47 37 16 GREENVILLE 69 89 62 77 / 13 44 35 13 GREENWOOD 68 87 61 77 / 13 48 48 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 26/EC
Hazardous weather outlook, Sep 10, 2:18 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 218 PM CDT THU SEP 10 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 218 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Sep 10, 1:29 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT THU SEP 10 2015
MSZ049-101900-
RANKIN MS-
129 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN COUNTY UNTIL
200 PM CDT...
AT 129 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR JOHNS...OR 12 MILES EAST OF BRANDON...MOVING SOUTHEAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JOHNS AROUND 140 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PUCKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3205 8980 3220 8996 3223 8985 3230 8978
3228 8973 3205 8973
TIME...MOT...LOC 1829Z 309DEG 12KT 3221 8981
19Special weather statement, Sep 10, 1:40 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
140 PM CDT THU SEP 10 2015
MSZ051-101930-
NEWTON MS-
140 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEWTON COUNTY UNTIL 230
PM CDT...
AT 140 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STRATTON TO NEAR
CONEHATTA...AND MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
STRATTON AROUND 145 PM CDT.
DECATUR AROUND 200 PM CDT.
LAWRENCE AROUND 210 PM CDT.
NEWTON AROUND 225 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3227 8921 3237 8932 3247 8932 3258 8916
3258 8915 3245 8891 3245 8892
TIME...MOT...LOC 1840Z 315DEG 13KT 3253 8911 3241 8930
19Special weather statement, Sep 10, 2:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT THU SEP 10 2015 MSZ066-102030- JONES MS- 241 PM CDT THU SEP 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JONES COUNTY UNTIL 330 PM CDT... AT 241 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MILL CREEK...OR 10 MILES SOUTHEAST OF LAUREL...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL JONES COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PINEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3161 8913 3178 8897 3176 8894 3147 8895 TIME...MOT...LOC 1941Z 316DEG 25KT 3162 8899 19
Special weather statement, Sep 10, 3:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU SEP 10 2015
LAZ026-MSZ060-102045-
CONCORDIA LA-ADAMS MS-
307 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN ADAMS COUNTIES UNTIL 345 PM
CDT...
AT 307 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DEER PARK...OR NEAR MONTEREY...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SLOCUM AROUND 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3138 9178 3143 9175 3144 9172 3150 9172
3149 9161 3132 9142 3132 9147 3129 9147
3128 9149 3126 9148 3123 9149 3121 9153
3124 9154 3124 9156 3121 9159 3118 9159
3114 9162 3107 9158
TIME...MOT...LOC 2007Z 323DEG 17KT 3138 9165
19Special weather statement, Sep 10, 3:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 308 PM CDT THU SEP 10 2015 MSZ057-102100- JASPER MS- 308 PM CDT THU SEP 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JASPER COUNTY UNTIL 400 PM CDT... AT 308 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOSS...OR NEAR STRINGER...MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOSS AROUND 320 PM CDT. HEIDELBERG AROUND 330 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3181 8922 3191 8929 3201 8912 3183 8892 TIME...MOT...LOC 2008Z 323DEG 17KT 3191 8915 19
Special weather statement, Sep 10, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT THU SEP 10 2015
MSZ058-102045-
CLARKE MS-
321 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARKE COUNTY UNTIL 345
PM CDT...
AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SABLE TO NEAR
ORANGE...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SABLE AROUND 330 PM CDT.
MIDDLETON AND SYKES AROUND 340 PM CDT.
QUITMAN AND SNELL AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PACHUTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3201 8846 3203 8891 3217 8891 3223 8880
3223 8843
TIME...MOT...LOC 2021Z 268DEG 22KT 3216 8874 3206 8888
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:09 PM CDT | Special Weather Statement | JAN | Scott | 51 min |
| Sep 9, 7:14 PM CDT | Special Weather Statement | JAN | Rankin | 46 min |
| Sep 9, 7:16 PM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Sep 9, 8:04 PM CDT | Special Weather Statement | JAN | Kemper | 11 min |
| Sep 10, 1:29 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Sep 10, 1:40 PM CDT | Special Weather Statement | JAN | Newton | 50 min |
| Sep 10, 2:41 PM CDT | Special Weather Statement | JAN | Jones | 49 min |
| Sep 10, 3:08 PM CDT | Special Weather Statement | JAN | Jasper | 52 min |
| Sep 10, 3:24 PM CDT | Special Weather Statement | JAN | Adams | 51 min |
| Sep 10, 3:33 PM CDT | Special Weather Statement | JAN | Simpson | 42 min |
| Sep 10, 3:38 PM CDT | Special Weather Statement | JAN | Simpson | 52 min |
| Sep 10, 4:02 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Sep 10, 4:25 PM CDT | Special Weather Statement | JAN | Adams | 35 min |
| Sep 10, 4:56 PM CDT | Special Weather Statement | JAN | Covington | 49 min |
| Sep 10, 3:07 PM CDT | Special Weather Statement | JAN | Concordia | 38 min |
| Sep 10, 3:49 PM CDT | Special Weather Statement | JAN | Concordia | 26 min |
| Sep 10, 4:45 PM CDT | Special Weather Statement | JAN | Tensas | 45 min |
| Sep 10, 5:40 PM CDT | Special Weather Statement | JAN | Tensas | 35 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.